# SDR CA120426007

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SCHEDULED APPROACH IN DESCENT INTO BASE, THE CREW NOTED LOSS OF NR 2 HYDRAULIC FLUID.  ALTERNATE EXTENSION REQUIRED AND UNEVENTFUL LANDING. UPON INVESTIGATION OF FLUID LOSS IT WAS NOTED THE NR 2 EDP CASE WAS FOUND LEAKING.  EDP TO BE REPLACED.
